# SDR SWAA960854

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OVERHEAT WARNING ILLUMINATED IN FLIGHT, CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT LANDED AT MAF WITHOUT INCIDENT.  INSPECTED AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  DEFERRED DETECTION SYSTEM AND CONTINUED PER MEL 26-2.
